# SDR 20000609SH015

- Difficulty date: May 19, 2000
- Submitted: June 9, 2000
- Operation: General aviation
- Aircraft: N41676
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636268
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Condition: Binding
- Location: Flight Control
- Part time: 18 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT NOTICED FLIGHT CONTROLS GETTING STIFF IN ROLL DIRECTION.  INSPECTED ENTIRE SYSTEM FOR PROPER ROUTING OF CABLES AND CORRECT TENSION ON PRIMARILY AND AUTOPILOT CABLES.  NO DISCREPANCY NOTED.  WENT THROUGH ENTIRE SYSTEM AND LUBED ALL ROTATIONAL POINTS UNTIL CONTROLS FREED UP.  POSSIBLY CAUSED BY LACK OF LUBRICATION OF FACTORY.  AIRCRAFT ONLY HAD 18 HOURS SINCE NEW.   (X)
